The Lipschitz condition for the conjugacies of Feigenbaum-like mappings
Fundamenta Mathematicae, Tome 132 (1989) no. 3, pp. 227-258
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_132_3_227_258,
author = {Waldemar Pa{\l}uba},
title = {The {Lipschitz} condition for the conjugacies of {Feigenbaum-like} mappings},
journal = {Fundamenta Mathematicae},
pages = {227--258},
year = {1989},
volume = {132},
number = {3},
doi = {10.4064/fm-132-3-227-258},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-132-3-227-258/}
}
TY - JOUR AU - Waldemar Pałuba TI - The Lipschitz condition for the conjugacies of Feigenbaum-like mappings JO - Fundamenta Mathematicae PY - 1989 SP - 227 EP - 258 VL - 132 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-132-3-227-258/ DO - 10.4064/fm-132-3-227-258 LA - en ID - 10_4064_fm_132_3_227_258 ER -
Waldemar Pałuba. The Lipschitz condition for the conjugacies of Feigenbaum-like mappings. Fundamenta Mathematicae, Tome 132 (1989) no. 3, pp. 227-258. doi: 10.4064/fm-132-3-227-258
Cité par Sources :